# SDR NOCA1798

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183NA
- Make and model: Doug DC-9-83
- Aircraft serial: 49808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION OF E-PATH LIGHTING FOUND INOPERATIVE AT ROWS 12 THROUGH 16.  FOUND LOOSE CONNECTOR AT ROW 12.  CONNECTOR REATTACHED.  OPS CHECK NORMAL.  (M)
